# SDR FDEA201808212138

- Difficulty date: August 21, 2018
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 65,359 hours, 22,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT,  HANDLE WOULD NOT  MOVE PAST NEUTRAL.  SYS 2 SELECTED,  EXTENDED GEAR WITH HANDLE DOWN.   GEAR SHOWED NORMAL DOWN AND LOCKED INDICATION.  PROCEEDED WITH FLIGHT WITH GEAR DOWN.   R & R SYSTEMS 1 AND 2 BOGIE BEAM SENSORS ON THE LEFT AND RIGHT MAIN LANDING GEAR IAW AMM  32-00-00-04.
